MathSciNet Relay Station
MathSciNet bibliographic data
MR2289984 11F37 (11F30 11F33)
Choi, Dohoon; Kilbourn, Timothy The weight of half-integral weight modular forms with few non-vanishing coefficients mod $l$. Acta Arith. 127 (2007), no. 2, 193–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement